A ring of analytic functions

R. Brooks

Studia Mathematica (1964)

  • Volume: 24, Issue: 2, page 191-210
  • ISSN: 0039-3223

How to cite


Brooks, R.. "A ring of analytic functions." Studia Mathematica 24.2 (1964): 191-210. <http://eudml.org/doc/217086>.

author = {Brooks, R.},
journal = {Studia Mathematica},
keywords = {functional analysis},
language = {eng},
number = {2},
pages = {191-210},
title = {A ring of analytic functions},
url = {http://eudml.org/doc/217086},
volume = {24},
year = {1964},

AU - Brooks, R.
TI - A ring of analytic functions
JO - Studia Mathematica
PY - 1964
VL - 24
IS - 2
SP - 191
EP - 210
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/217086
ER -

Citations in EuDML Documents

  1. Hermann Render, Andreas Sauer, Invariance properties of homomorphisms on algebras of holomorphic functions with the Hadamard product
  2. Lothar Redlin, Saleem Watson, Structure spaces for rings of continuous functions with applications to realcompactifications
  3. Hermann Render, Andreas Sauer, Algebras of holomorphic functions with Hadamard multiplication
  4. Hermann Render, Topological algebras with an orthogonal total sequence
  5. Hermann Render, Hadamard's multiplication theorem - recent developments

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.